Publication
Title
A theoretical framework of organizational change
Author
Abstract
Language
English
Source (journal)
Journal of organizational change management. - Place of publication unknown
Publication
Place of publication unknown : 2013
ISSN
0953-4814
Volume/pages
26:5(2013), p. 772-792
ISI
000324567800002
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.11.2013
Last edited 24.10.2018
To cite this reference